Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 1, Issue 2, Pages 203-208
http://dx.doi.org/10.1155/S016117127800023X

A note on strictly cyclic Shifts on p

Department of Mathematics, Wright State University, Dayton 45431, Ohio, USA

Received 28 June 1977

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gerd H. Fricke, “A note on strictly cyclic Shifts on ,” International Journal of Mathematics and Mathematical Sciences, vol. 1, no. 2, pp. 203-208, 1978. https://doi.org/10.1155/S016117127800023X.